# SDR UIEA200600226

- Difficulty date: September 3, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-200
- Aircraft serial: 21251
- Aircraft time: 93,312 hours, 20,408 cycles
- Engine: Ge CF650E2
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 65B477505
- Part serial: 000065
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Part time: 2,019 hours, 440 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(DIV) AFTER T/O GROUND SAFETY RELAY LIGHT REMAINED ON ALONG WITH G/S 1 ANT LIGHT, PROBE HEAT LIGHT AND ALL 4 ALTERNATE NOT TILTED LIGHTS WERE ILLUMINATED.  NR 1 ENG OVER SPEED ON N2 110.2 FOR 15 SEC AT CRUISE ALL OTHER ENG INDICATIONS NORMAL.  NR 3 ENG N1 OVER SPEED LIMIT 119.1 FOR 8 SEC AT CRUISE ALL OTHER ENG INDICATIONS NORMAL.  NR 4 ENG OVER SPEED N1 AT 119.8 FOR 19 SECONDS, ALL OTHER ENG INDICATIONS NORMAL.  AT TOUCHDOWN AUTO BRAKES KICKED OFF ON THERE OWN.  RIGHT WING AND BODY GEAR BRAKE TEMPS CLIMBED TO 8.0 ON THE BRAKE TEMP GAUGE THE LEFT BODY AND WING GEAR TEMPS REMAINED AT LOW GREEN PRIOR TO BLOCK ALL ANTI SKID LIGHTS ILLUMINATED.  REMOVED AND REPLACED LANDING GEAR LOGIC MODULE AS PER MM 32-61-14, OPS
